I have itching on the scrotum, penis, and surrounding area (sometimes on my hips). I used creams (not regularly) now it has become severe. My skin has peeled off, dried, and has red marks, and itch very badly. When I scratch it, the skin again peels off. I found that it is " Jock itch." My doctor recommends me some medicines and soap that are expensive. Can you please recommend me some generic medicine and also tell me about the diet I should follow?
Welcome to icliniq.com.
You may be suffering from a fungal infection that commonly affects the inner thighs, groin, and buttocks area. It can be treated by a course of antifungal treatment, which includes tablets along with creams. Do not use soap over that area. Mistreatment with over-the-counter steroid containing creams like FourDerm (Clobetasol Propionate, Neomycin Sulphate, Miconazole Nitrate and Chlorhexidine Gluconate), Panderm (Terbinafine, Clobetasol, Ofloxacin and Ornidazole), Quadriderm (Beclometasone,Neomycin and Clotrimazole), Dermi5 (Clobetasol Propionate, Gentamycin, Tolnafate, Iodochlorhydroxyquinoline and Ketoconazole), Betnovate, Dermikem OC, Candid-B, etc., lead to repeated cases of recurrence and also side effects due to application. Do not use steroid-containing combination creams. Please call me or contact me using the online consultation option with the photos for a detailed prescription. Do not delay the treatment as it may spread further on to your body and also to other people living in the household. You can use the composition of medication prescribed by your doctor, and the brand of medication also matters as all generic ones are not that perfect.
Was this answer helpful?|
.. used antifungal, and antihistamine medicines for four weeks. But your complaint is recurrence if you discontinue the medicines. Are you having diabetes? If it is, then take treatment to control sugar. Try this cream or lotion with the consent of... Read fullI have burning sensation and redness in scrotum. Kindly help me.
.. gone through your complaints and reviewed the attached photograph (attachment removed to protect patient identity). It seems to be red scrotum syndrome. It is a chronic disease characterized by redness and burning on the scrotum. If I was your tr... Read fullIs fungal infection the main cause for losing skin on my penis?
.. common cause will be a fungal infection, and the treatment will be with Canesten cream (Clotrimazole) to apply twice daily for a week. But since the lady is also symptomatic, it is better to go for STD (sexually transmitted disease) screening for ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now